MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS
Model Number SR-0940-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Dysphasia (2195); Ischemia Stroke (4418); Thrombosis/Thrombus (4440)
Date of Event 04/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.At this time, it is unclear if the reported event is due to dapt negligence by the patient, resistance to medication, or a silk road medical device failure and will be reported out of an abundance of caution.Complaints will continue to be reviewed and monitored for trends.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.
 
Event or Problem Description
It was reported that after a left transcarotid artery revascularization (tcar) procedure, the patient experienced dysphasia and right leg weakness.Imaging revealed middle cerebral artery (mca) occlusion, and it was noted that the carotid stent was not placed distal to cover the lesion.The physician performed suction thrombectomy, extended the carotid stent and placed an additional stent to cover the lesion.Additionally, it was reported that the patient was not compliant with aspirin and was loaded with aspirin prior to tcar procedure.The patient has returned to baseline with no deficits.Based on this information, it is unclear if the event is due to dapt negligence by the patient, resistance to medication, or a silk road medical device failure and will be reported out of an abundance of caution.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE TSS
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer Contact
shelrin devi
1213 innsbruck drive
sunnyvale, CA 94089
4087209002
MDR Report Key19241474
Report Number3014526664-2024-00089
Device Sequence Number17879988
Product Code NIM
UDI-Device Identifier00811311020508
UDI-Public(01)00811311020508(17)260930(10)18247062
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberSR-0940-CS
Device Catalogue NumberSR-0940-CS
Device Lot Number18247062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Initial Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale